# SDR 07FDEA00429

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP TE HAS  AREA OF DELAMINATION O/B OF FLAP RIB NR 3, 7" BY 1.5", FOUND DURING AGING ACFT INSP.  REPAIRED DAMAGED SKIN ON LT O/B FLAP IAW EA 6-5750-107644
